# SDR CALA0801037

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 37,086 hours, 19,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655159
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT STATION 807, S-25L TO S-27R.  REMOVED AND REPLACED BOTTOM FRAME AT STATION 807 FROM STR 25 RT TO STR 23 LEFT PER SRM 51-40-02.
